# SDR UALA2010061402077

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,849 hours, 10,961 cycles
- Engine: Pwa PW4077
- System (JASC): 3100 · Indicating/Recording System
- Part: Circuit Card
- Part number: 285W02181
- Part serial: 21
- Condition: Faulty
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPIC LA1, OPIC LA2 STATUS MSG DISPLAYED.  INSTALLED NEW RT BUS CONTROLLER, SWAPPED LA1 & LA2. INSTALLED NEW CARD IN LA2.  REPLACED CARD AT LA1. MAT TEST GOOD.
